Biblio Entry Summary for Jenynsia multidentata
 
Citation Koerber, S. and M.M. Azpelicueta, 2009, On two Jenynsia taxa (Cyprinodontiformes: Anablepidae) from Argentina, originally placed in the poeciliid genus Xiphophorus.. Zootaxa 2028:51-58.
Ref. 80506 Koerber, S. and M.M. Azpelicueta, 2009
Page 51-58
Named Used as Valid Jenynsia multidentata
Comment
Locality
Distribution
Quote
Comments & Corrections
Back to Search
cfm script by jwee, 18.10.01 ,  php script by rolavides, 20/02/08 ,  last modified by elaxamana, 9:15 AM 1/9/09